Items where Subject is "54 General topology"

Group by: Creators | Item Type
Jump to: A | M | V
Number of items at this level: 3.


Astey, L and Bahri, A and Bendersky, M and Cohen, F.R. and Davis, D.M. and Gitler, S and Mahowald, M and Ray, N and Wood, R (2010) THE KO*-RINGS OF BTm, THE DAVIS-JANUSZKIEWICZ SPACES AND CERTAIN TORIC MANIFOLDS. [MIMS Preprint]


Muldoon, M. R. and MacKay, R. S. and Huke, J. P. and Broomhead, D. S. (1993) Topology from time series. Physica D, 65 (1-2). pp. 1-16. ISSN 0167-2789


Voronov, T. and Khudaverdian, H. M. (2007) Generalized symmetric powers and a generalization of the Kolmogorov-Gel'fand-Buchstaber-Rees theory. Uspekhi Matematicheskikh Nauk, 62 (3). pp. 209-210. ISSN 0042-1316

This list was generated on Sat Jul 20 16:54:37 2024 BST.